RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tuchkin, Yurii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:75
Abstract pages:1600
Full texts:761
References:192
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person63913
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227997

Publications in Math-Net.Ru
1998
1. A. E. Poedinchuk, Yu. A. Tuchkin, V. P. Shestopalov, “The method of the Riemann-Hilbert problem in the theory of diffraction by shells of arbitrary cross section”, Zh. Vychisl. Mat. Mat. Fiz., 38:8 (1998),  1314–1328  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:8 (1998), 1260–1273
2. Yu. V. Svishchev, Yu. A. Tuchkin, “Regularization of the problem of diffraction of an arbitrary electromagnetic wave by a perfectly conducting spherical cap”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998),  262–276  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:2 (1998), 252–266
1996
3. A. E. Poedinchuk, Yu. A. Tuchkin, V. P. Shestopalov, “Wave diffraction in a locally inhomogeneous medium”, Zh. Vychisl. Mat. Mat. Fiz., 36:7 (1996),  135–149  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:7 (1996), 935–946  isi
1991
4. Yu. V. Svishchev, Yu. A. Tuchkin, V. P. Shestopalov, “A new class of dual summatory equations containing a Jacobi polynomial”, Dokl. Akad. Nauk SSSR, 317:6 (1991),  1369–1373  mathnet  mathscinet  zmath; Dokl. Math., 36:4 (1991), 301–302
5. Yu. I. Krutin', Yu. A. Tuchkin, V. P. Shestopalov, “Regularization of a boundary value problem of diffraction by a semi-transparent grating of bars of arbitrary cross-section with Dirichlet boundary condition”, Zh. Vychisl. Mat. Mat. Fiz., 31:6 (1991),  864–876  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:6 (1991), 60–69  isi
1990
6. Yu. V. Svishchev, Yu. A. Tuchkin, V. P. Shestopalov, “Resonance reconstruction of oscillations in an open resonator with spherical mirrors”, Dokl. Akad. Nauk SSSR, 312:5 (1990),  1111–1114  mathnet  mathscinet; Dokl. Math., 35:6 (1990), 556–558
7. Yu. A. Tuchkin, V. P. Shestopalov, “Regularization of a boundary value problem of diffraction by a wavy surface with the Dirichlet condition”, Dokl. Akad. Nauk SSSR, 311:6 (1990),  1355–1359  mathnet  mathscinet; Dokl. Math., 35:4 (1990), 347–349
8. Yu. A. Tuchkin, V. P. Shestopalov, “Diffraction of waves by screens of finite thickness”, Dokl. Akad. Nauk SSSR, 310:5 (1990),  1100–1104  mathnet  mathscinet; Dokl. Math., 35:2 (1990), 144–146
9. V. G. Dudka, Yu. A. Tuchkin, V. P. Shestopalov, “An iterative method for solving a problem of diffraction by a spherical segment”, Zh. Vychisl. Mat. Mat. Fiz., 30:8 (1990),  1193–1200  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 159–164
1988
10. P. N. Melezhik, A. E. Poedinchuk, Yu. A. Tuchkin, V. P. Shestopalov, “The analytic nature of the phenomenon of the intertype connection of eigenoscillations”, Dokl. Akad. Nauk SSSR, 300:6 (1988),  1356–1359  mathnet  mathscinet; Dokl. Math., 33:6 (1988), 420–422
1987
11. Yu. A. Tuchkin, A. E. Poedinchuk, V. P. Shestopalov, “On the regularization of spectral problems of wave scattering by nonclosed screens”, Dokl. Akad. Nauk SSSR, 295:6 (1987),  1358–1362  mathnet  mathscinet
12. Yu. A. Tuchkin, “Wave scattering by an unclosed cylindrical screen of arbitrary profile with the Neumann boundary condition”, Dokl. Akad. Nauk SSSR, 293:2 (1987),  343–345  mathnet  mathscinet
1985
13. Yu. A. Tuchkin, “Scattering of waves by nonclosed cylindrical screens of arbitrary profile with a Dirichlet boundary condition”, Dokl. Akad. Nauk SSSR, 285:6 (1985),  1370–1373  mathnet  mathscinet
14. Yu. A. Tuchkin, V. P. Shestopalov, “Scattering of waves by a system of cylindrical screens of arbitrary profile with Dirichlet boundary conditions”, Dokl. Akad. Nauk SSSR, 285:5 (1985),  1107–1109  mathnet  mathscinet
1982
15. S. S. Vinogradov, Yu. A. Tuchkin, V. P. Shestopalov, “On the Abel transformation in the problem of diffraction by a thin strip”, Dokl. Akad. Nauk SSSR, 267:2 (1982),  330–334  mathnet  mathscinet  zmath
16. S. S. Vinogradov, Yu. A. Tuchkin, V. P. Shestopalov, “On the features of scattering of waves, radiated by concentrated sources, on unclosed screens with small holes”, Dokl. Akad. Nauk SSSR, 263:6 (1982),  1347–1350  mathnet
17. Yu. A. Tuchkin, V. P. Shestopalov, “On a model class of boundary value problems of electrodynamics”, Differ. Uravn., 18:4 (1982),  663–673  mathnet  mathscinet
1981
18. S. S. Vinogradov, Yu. A. Tuchkin, V. P. Shestopalov, “On the theory of wave scattering on unclosed screens of spherical form”, Dokl. Akad. Nauk SSSR, 256:6 (1981),  1346–1350  mathnet  mathscinet
1980
19. S. S. Vinogradov, Yu. A. Tuchkin, V. P. Shestopalov, “Summator equations with kernels in the form of Jacobi polynomials”, Dokl. Akad. Nauk SSSR, 253:2 (1980),  318–321  mathnet  zmath
1978
20. Yu. A. Tuchkin, V. P. Shestopalov, “A numerical method for solving operator equations”, Dokl. Akad. Nauk SSSR, 242:3 (1978),  570–573  mathnet  mathscinet  zmath
21. S. S. Vinogradov, Yu. A. Tuchkin, V. P. Shestopalov, “An effective solution of paired summation equations with kernels in the form of Legendre’s associated functions”, Dokl. Akad. Nauk SSSR, 242:1 (1978),  80–83  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020